Alert archive / Wisconsin / Gale Warnings in 2014
Gale Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Oct 29, 2014, 9:32 PM CDT. It took effect at Oct 31, 2014, 4:00 AM CDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2014, 9:32 PM CDT (02:32 UTC)
- In effect from
- Oct 31, 2014, 4:00 AM CDT
- Expired
- Nov 1, 2014, 1:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
749 WHUS73 KMKX 300232 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 PM CDT WED OCT 29 2014 ...NORTH GALES AND VERY HIGH WAVES EARLY FRIDAY MORNING INTO FRIDAY NIGHT... .A STRONG COLD FRONT AND INTENSIFY LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL BRING NORTHERLY GALES TO LAKE MICHIGAN FOR EARLY FRIDAY MORNING INTO FRIDAY NIGHT. THE ALONG SHORE DIRECTION OF THE STRONG WINDS WILL BUILD HIGH WAVES THROUGHOUT THE NEARSHORE WATERS. LMZ643>646-301045- /O.UPG.KMKX.GL.A.0004.141031T1200Z-141101T0600Z/ /O.NEW.KMKX.GL.W.0014.141031T0900Z-141101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 PM CDT WED OCT 29 2014 ...GALE WARNING IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH AT 25 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS. * WAVES: BUILDING TO 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
9 follow-up statements
326 WHUS73 KMKX 300800 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 AM CDT THU OCT 30 2014 ...NORTH GALES AND VERY HIGH WAVES EARLY FRIDAY MORNING INTO FRIDAY NIGHT... .A STRONG COLD FRONT AND INTENSIFYING LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL BRING NORTHERLY GALES TO LAKE MICHIGAN FOR EARLY FRIDAY MORNING INTO FRIDAY NIGHT. THE ALONG SHORE DIRECTION OF THE STRONG WINDS WILL BUILD HIGH WAVES THROUGHOUT THE NEARSHORE WATERS. LMZ643>646-301600- /O.CON.KMKX.GL.W.0014.141031T0900Z-141101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 300 AM CDT THU OCT 30 2014 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT SATURDAY... * WINDS: NORTH AROUND 30 KNOTS WITH GUSTS OF 40 TO 45 KNOTS. * WAVES: BUILDING TO 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
388 WHUS73 KMKX 301446 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 946 AM CDT THU OCT 30 2014 ...NORTH GALES AND VERY HIGH WAVES EARLY FRIDAY MORNING INTO FRIDAY NIGHT... .A STRONG COLD FRONT AND INTENSIFYING LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL BRING NORTHERLY GALES TO LAKE MICHIGAN FOR EARLY FRIDAY MORNING INTO FRIDAY NIGHT. THE ALONG SHORE DIRECTION OF THE STRONG WINDS WILL BUILD HIGH WAVES THROUGHOUT THE NEARSHORE WATERS. LMZ643>646-302300- /O.CON.KMKX.GL.W.0014.141031T0900Z-141101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 946 AM CDT THU OCT 30 2014 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT SATURDAY... * WINDS: NORTH AROUND 30 KNOTS WITH GUSTS OF 40 TO 45 KNOTS. * WAVES: BUILDING TO 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
383 WHUS73 KMKX 301957 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 257 PM CDT THU OCT 30 2014 ...NORTH GALES AND VERY HIGH WAVES EARLY FRIDAY MORNING INTO FRIDAY NIGHT... .A STRONG COLD FRONT AND INTENSIFYING LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL BRING NORTHERLY GALES TO LAKE MICHIGAN FOR EARLY FRIDAY MORNING INTO FRIDAY NIGHT. THE ALONG SHORE DIRECTION OF THE STRONG WINDS WILL BUILD VERY HIGH WAVES THROUGHOUT THE NEARSHORE WATERS. LMZ643>646-310400- /O.CON.KMKX.GL.W.0014.141031T0900Z-141101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 257 PM CDT THU OCT 30 2014 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT SATURDAY... * WINDS: NORTH AT 30 TO 35 KNOTS WITH GUSTS OF 40 TO 45 KNOTS. * WAVES: BUILDING TO 9 TO 14 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
998 WHUS73 KMKX 310225 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CDT THU OCT 30 2014 ...NORTH GALES AND VERY HIGH WAVES EARLY FRIDAY MORNING INTO FRIDAY NIGHT... .A STRONG COLD FRONT AND INTENSIFYING LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL BRING NORTHERLY GALES TO LAKE MICHIGAN FOR EARLY FRIDAY MORNING INTO FRIDAY NIGHT. THE ALONG SHORE DIRECTION OF THE STRONG WINDS WILL BUILD VERY HIGH WAVES THROUGHOUT THE NEARSHORE WATERS. LMZ643>646-311030- /O.CON.KMKX.GL.W.0014.141031T0900Z-141101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 PM CDT THU OCT 30 2014 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT SATURDAY... * WINDS: NORTH AT 30 TO 35 KNOTS WITH GUSTS OF 40 TO 45 KNOTS. * WAVES: BUILDING TO 9 TO 14 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
579 WHUS73 KMKX 310931 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 431 AM CDT FRI OCT 31 2014 ...NORTH GALES AND VERY HIGH WAVES TODAY INTO TONIGHT... .STRONG LOW PRESSURE TO THE EAST OF THE REGION WILL BRING NORTHERLY GALES TO LAKE MICHIGAN FOR TODAY INTO TONIGHT. THE ALONG SHORE DIRECTION OF THE STRONG WINDS WILL BUILD VERY HIGH WAVES THROUGHOUT THE NEARSHORE WATERS. HIGH WAVES MAY LINGER INTO LATER TONIGHT AND SATURDAY. LMZ643>646-311745- /O.CON.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 431 AM CDT FRI OCT 31 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS: NORTH AT 30 TO 35 KNOTS...WITH GUSTS OF 40 TO 45 KNOTS. WINDS WILL SLOWLY SUBSIDE LATER TONIGHT INTO SATURDAY. * WAVES: BUILDING TO 10 TO 16 FEET TODAY...THE HIGHEST WAVES TOWARD OPEN WATERS. WAVES WILL THEN SLOWLY SUBSIDE THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
948 WHUS73 KMKX 311424 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 AM CDT FRI OCT 31 2014 ...NORTH GALES AND VERY HIGH WAVES TODAY INTO TONIGHT... .STRONG LOW PRESSURE TO THE EAST OF THE REGION WILL BRING NORTHERLY GALES TO LAKE MICHIGAN FOR TODAY INTO TONIGHT. THE ALONG SHORE DIRECTION OF THE STRONG WINDS WILL BUILD VERY HIGH WAVES THROUGHOUT THE NEARSHORE WATERS. HIGH WAVES WILL GRADUALLY SUBSIDE THROUGH SATURDAY. LMZ643>646-312230- /O.CON.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 924 AM CDT FRI OCT 31 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS: NORTH 30 TO 35 KNOTS...WITH GUSTS OF 40 TO 45 KNOTS. WINDS WILL SLOWLY SUBSIDE LATER TONIGHT INTO SATURDAY. * WAVES: BUILDING TO 10 TO 14 FEET TODAY...THE HIGHEST WAVES TOWARD OPEN WATERS. WAVES WILL SLOWLY SUBSIDE THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
382 WHUS73 KMKX 312059 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CDT FRI OCT 31 2014 ...NORTH GALES AND VERY HIGH WAVES WILL PERSIST THROUGH THIS EVENING... .STRONG LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL SHIFT EAST OVERNIGHT AS HIGH PRESSURE APPROACHES FROM THE PLAINS. NORTHERLY GALES OVER THE NEARSHORE WATERS OF LAKE MICHIGAN AND SUBSEQUENT VERY HIGH WAVES WILL GRADUALLY DIMINISH OVERNIGHT. EXPECT SMALL CRAFT ADVISORY CONDITIONS THROUGH SATURDAY EVENING. LMZ643>646-010500- /O.CON.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 359 PM CDT FRI OCT 31 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS: NORTH 25 TO 30 KNOTS WITH GUSTS UP TO 40 KNOTS THROUGH MIDNIGHT. WINDS WILL GRADUALLY DIMINISH LATER TONIGHT INTO SATURDAY. * WAVES: 10 TO 14 FEET SUBSIDING TO 5 TO 8 FEET OVERNIGHT AND 3 TO 4 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
384 WHUS73 KMKX 010242 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 942 PM CDT FRI OCT 31 2014 ...NORTH GALES TO EASE BUT VERY HIGH WAVES WILL PERSIST THROUGH THE OVERNIGHT... .WINDS WILL SLOWLY SUBSIDE AS STRONG LOW PRESSURE OVER THE EASTERN GREAT LAKES CONTINUES TO SHIFT EAST OVERNIGHT AS HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES. NORTHERLY GALES OVER THE NEARSHORE WATERS OF LAKE MICHIGAN WILL GRADUALLY DIMINISH BELOW WARNING LEVELS BY THE EARLY OVERNIGHT HOURS...BUT THE VERY HIGH WAVES WILL BE SLOWER TO SUBSIDE OVERNIGHT. EXPECT SMALL CRAFT ADVISORY CONDITIONS THROUGH SATURDAY EVENING. LMZ643>646-010600- /O.CON.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 942 PM CDT FRI OCT 31 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS: NORTH 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS SLOWLY LOWERING THROUGH LATE TONIGHT...TO 15 TO 25 KNOTS GUSTING TO 30 KNOTS AFTER MIDNIGHT. WINDS WILL CONTINUE TO GRADUALLY DIMINISH OVERNIGHT INTO SATURDAY. * WAVES: 10 TO 14 FEET SUBSIDING TO 5 TO 8 FEET OVERNIGHT AND 3 TO 4 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
121 WHUS73 KMKX 010554 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1254 AM CDT SAT NOV 1 2014 ...BRISK NORTH WINDS TODAY... .WINDS WILL SLOWLY SUBSIDE AS STRONG LOW PRESSURE EAST OF THE EASTERN GREAT LAKES CONTINUES TO SHIFT EAST OVERNIGHT AS HIGH PRESSURE BUILDS TOWARDS THE WESTERN GREAT LAKES. NORTHERLY GALES OVER THE NEARSHORE WATERS OF LAKE MICHIGAN WILL GRADUALLY DIMINISH BELOW WARNING LEVELS BY THE EARLY OVERNIGHT HOURS...BUT THE VERY HIGH WAVES WILL BE SLOWER TO SUBSIDE OVERNIGHT. EXPECT SMALL CRAFT ADVISORY CONDITIONS INTO SATURDAY AFTERNOON. LMZ643-011400- /O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/ /O.NEW.KMKX.SC.Y.0080.141101T0600Z-141101T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 1254 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING. * WINDS: NORTH 15 TO 25 KNOTS GUSTING TO 30 KNOTS. WINDS WILL CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY. * WAVES: 5 TO 8 FEET OVERNIGHT AND 3 TO 4 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-011400- /O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/ /O.NEW.KMKX.SC.Y.0080.141101T0600Z-141101T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 1254 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING. * WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE TONIGHT...TO 15 TO 25 KNOTS. WINDS WILL CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY. * WAVES: 5 TO 8 FEET OVERNIGHT AND 3 TO 4 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-011400- /O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/ /O.NEW.KMKX.SC.Y.0080.141101T0600Z-141102T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 1254 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING. * WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE TONIGHT...TO 15 TO 25 KNOTS GUSTING TO 30 KNOTS. WINDS WILL CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY. * WAVES: 6 TO 9 FEET SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 29, 2:41 PM CDT, 6 hours 51 minutes earlier.
Area forecast discussion, Oct 29, 2:41 PM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
241 PM CDT WED OCT 29 2014
.TONIGHT AND THURSDAY...FORECAST CONFIDENCE...HIGH
CLOUDS ARE FINALLY STARTING CLEAR UP ACROSS THE SOUTHWEST FORECAST
AREA. LATEST SOUNDINGS SUGGEST MOSTLY CLEAR SKIES ACROSS MOST OF THE
AREA THIS EVENING AND OVERNIGHT. MID AND HIGH LEVEL CLOUDS WILL
BEGIN MOVING IN FROM THE WEST BY MORNING...WITH MOSTLY CLOUDY SKIES
EXPECTED THROUGH THE DAY THURSDAY AS A SHORTWAVE MOVES THROUGH.
LOOKS LIKE ENOUGH MOISTURE AND LIFT WITH THE WAVE FOR A FEW
SHOWERS...SO KEPT SLIGHT CHANCE POPS GOING FOR TOMORROW. HIGH TEMPS
TOMORROW WILL BE A TAD WARMER THAN TODAY...BUT STILL A COUPLE
DEGREES BELOW NORMAL.
.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE IS HIGH.
THE FIRST OF TWO COLD FRONTS WILL COME THROUGH THURSDAY EVENING...
WHILE A SECONDARY...STRONGER COLD FRONT WILL SWEEP THROUGH
BETWEEN ABOUT 3 AM AND 7 AM FRIDAY MORNING. THE FIRST FRONT MAY
HAVE SOME LIGHT PRECIP ASSOCIATED WITH IT AND MAINLY IN THE FORM
OF VERY LIGHT RAIN AS THE COLUMN WILL REMAIN TOO WARM FOR SNOW.
THE SECONDARY COLD FRONT WILL BE ACCOMPANIED BY A VERY SHARP AND
VERY STRONG UPPER LEVEL TROF AND EMBEDDED COMPACT SHORT WAVE. THE
FORCING WILL BE STRONG WITH IMPRESSIVE LOW LEVEL CONVERGENCE
PUSHING SOUTH ACROSS THE SOUTHEAST PART OF THE FORECAST AREA. THIS
FRONT SHOULD BRING A DECENT CHANCE OF SHOWERS. THE THERMAL
PROFILES SUPPORT A MIX OF RAIN/SNOW OR JUST LIGHT SNOW INLAND...BUT
GIVEN THE WARM LAKE TEMPS...THE PRECIP SHOULD STAY ALL LIQUID
CLOSE TO THE SHORE AND OVER THE WATER. THE SHORT WAVE...COLD FRONT
AND DEEPER FORCING PUSHES SOUTH VERY QUICKLY DURING THE MORNING.
BUT THE COLD ADVECTION WILL BE STRONG AND DELTA T/S INCREASE TO
ABOUT 20C DURING THE MORNING. SO...WE/LL TRANSITION TO A PURE LAKE
EFFECT POTENTIAL AFTER SUNRISE AND THIS WILL BE LIMITED TO AREAS
VERY CLOSE TO SHORE. AGAIN...THE WARM LAKE TEMPS WILL KEEP THIS
MAINLY A MIX OF RAIN AND SNOW INLAND...TO ALL RAIN ONCE OVER THE
WATER. AT THIS POINT WE/RE NOT LOOKING AT ANY ACCUMULATIONS...AND
IF ANY DO OCCUR...IT WOULD MAINLY BE ON GRASSY AREAS.
THE OTHER PROBLEM WILL BE VERY STRONG WINDS FRIDAY...ESPECIALLY
EAST. RAPID SFC CYCLOGENESIS OCCURS DURING THIS TIME WITH A VERY
TIGHT PRESSURE GRADIENT FORMING BETWEEN LOW PRESSURE EAST...AND
CANADIAN HIGH PRESSURE BUILDING IN FROM THE NORTHWEST. THE NAM AND
GFS HAVE BACKED OFF SLIGHTLY FROM THE OVERNIGHT RUNS WITH RESPECT
TO WIND INTENSITY. WE SHOULD SEE NORTH WINDS OF 20 TO 35 MPH WITH
SOME HIGHER GUSTS POSSIBLE. LOOK FOR THE WINDS TO DIMINISH QUICKLY
BY FRIDAY EVENING.
WE WILL BE CLOSE TO WIND ADVISORY CRITERIA ON FRIDAY...BUT AT THIS
POINT...IT LOOKS LIKE WE WILL STAY JUST BELOW IT.
.SATURDAY AND SUNDAY...FORECAST CONFIDENCE IS HIGH.
THAT COLD CANADIAN HIGH PRESSURE SYSTEM WILL MOVE ACROSS THE AREA.
LOOK FOR SUNSHINE...BUT TEMPS RUNNING WELL BELOW NORMAL. HIGHS
ONLY IN THE 40S BOTH DAYS. SATURDAY MORNING LOWS WILL BE IN THE
LOWER TO MID 20S AND WITH WINDS STILL SOMEWHAT ELEVATED...WE/LL
SEE WIND CHILLS IN THE TEENS.
.MONDAY AND TUESDAY...FORECAST CONFIDENCE IS MEDIUM.
A LOW PRESSURE TROF APPROACHES EARLY NEXT WEEK. THE LEADING WARM
ADVECTION AND EVENTUAL TROF PASSAGE WILL BRING A CHANCE OF SHOWERS
DURING THIS PERIOD. THE BEST CHANCE FOR RAIN AT THIS POINT LOOKS
LIKE MONDAY NIGHT WITH TROF PASSAGE. IMPROVING CONDITIONS WILL
ARRIVE BY TUESDAY NIGHT WITH DRY WEATHER RETURNING BY MID WEEK
NEXT WEEK.
&&
.AVIATION/00Z TAFS/...
FINALLY SEEING CLOUDS CLEAR UP A BIT IN THE SOUTHWEST FORECAST AREA.
STILL EXPECTING SOME CLEARING THIS EVENING AND OVERNIGHT BETWEEN
SHORTWAVES...WITH MOSTLY CLOUDY SKIES AND A SLIGHT CHANCE FOR
SHOWERS THURSDAY AS A WAVE DROPS THROUGH THE AREA. MODELS SOUNDINGS
SUGGEST MAINLY VFR CIGS TOMORROW...THOUGH COULD GET NEAR MVFR BY
LATE AFTERNOON OR EARLY EVENING.
&&
.MARINE...
KEPT THE SMALL GALE WATCH AS IS FOR FRIDAY. MODELS ALL BACKED OF THE
STRENGTH OF THE WINDS SOME...SO WILL WAIT ANOTHER MODEL RUN OR TWO
BEFORE POSSIBLY ISSUING THE WARNING. THAT BEING SAID...UNLESS MODELS
BACK WAY OFF WINDS...THIS LOOKS LIKE A PRETTY SOLID GALE WARNING
EVENT. THE STRONG NORTHERLY WINDS WILL BUILD HIGH WAVES ALSO.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT FOR
LMZ643>646.
&&
TONIGHT/THURSDAY AND AVIATION/MARINE...DDV
THURSDAY NIGHT THROUGH WEDNESDAY...DAVISHazardous weather outlook, Oct 29, 3:25 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT WED OCT 29 2014 WIZ046-047-051-052-056>060-062>072-300930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CDT WED OCT 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY VERY WINDY CONDITIONS WILL DEVELOP FRIDAY MORNING AND LAST INTO FRIDAY EVENING AFTER THE PASSAGE OF A STRONG COLD FRONT. NORTH WINDS WILL INCREASE TO 20 TO 30 MPH FRIDAY MORNING WITH WIND GUSTS OF UP TO 45 MPH POSSIBLE. THE STRONGEST WINDS WILL LIKELY OCCUR OVER EASTERN WISCONSIN WHERE A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED OVER THE NEXT WEEK BUT MEASURED WIND SPEED REPORTS AND ANY REPORTS OF WIND DAMAGE WOULD BE APPRECIATED FOR FRIDAY. LMZ643>646-300930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT WED OCT 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GALE WATCH IS IN EFFECT FOR FRIDAY AND FRIDAY NIGHT. NORTHERLY GALES AND VERY HIGH WAVES WILL LIKELY OCCUR AFTER THE PASSAGE OF A STRONG COLD FRONT FRIDAY MORNING. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:20 PM CDT | Wind Advisory | MKX | Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 3 more | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.